# SDR ASAA2021012833972

- Difficulty date: January 28, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 25,872 hours, 8,153 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Fault Message
- Location: Flt Dk Trm Valve
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START CONTROL CABIN ZONE AMBER ON, DOES RESET WITH MASTER CAUTION.  GROUNDED - YES.  INTERROGATED PACK CONTROLLERS, FOUND NR 2 SHOWING FLIGHT DECK TRIM AIR VALVE FAULT REF B737-900 AMM 21-61-00.  FAULT RESET WITH VERIFY RAN PACKS WITH NO FAULTS NOTED.
